# SDR UIEA2018070901407

- Difficulty date: July 9, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,790 hours, 15,600 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING EICAS MESSAGE RIGHT AUX PITOT HEAT. PERFORMED OPS CHECK PER FIM 30-31 FAULT TREE 806 ALL TEST PASS OK TO CONTINUE SERVICE, 0 FAULTS.
